Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 99, NWS Huntsville, AL

April 5, 2012Morgan County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Apr 5, 2012, 6:06 PM CDT for Morgan County, Alabama. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2012, 6:06 PM CDT (23:06 UTC)
Expired
Apr 5, 2012, 6:45 PM CDT
In force
39 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 72 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 6:43 PM CDTHAIL 14 W Morgan City, ALDIME TO QUARTER SIZED HAIL WAS REPORTED ON GEORGIA MOUNTAIN WEST OF GUNTERSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:21 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
-43 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WUUS54 KHUN 052306
SVRHUN
ALC103-052345-
/O.NEW.KHUN.SV.W.0099.120405T2306Z-120405T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
606 PM CDT THU APR 5 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEAST MORGAN COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 645 PM CDT

* AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SOMERVILLE...OR ABOUT 11 MILES NORTHEAST OF 
  HARTSELLE...AND MOVING EAST AT 10 MPH. NICKEL SIZED HAIL WAS       
  REPORTED WITH THIS STORM IN LACEYS SPRING.

* LOCATIONS IMPACTED INCLUDE...
  VALHERMOSO SPRINGS...
  LACEYS SPRING...MORGAN CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3443 8686 3456 8686 3456 8684 3455 8676
      3459 8671 3459 8669 3455 8666 3455 8664
      3459 8660 3458 8658 3456 8655 3440 8658
TIME...MOT...LOC 2305Z 272DEG 11KT 3452 8675

$$
2 follow-up statements
763 
WWUS54 KHUN 052331
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
631 PM CDT THU APR 5 2012

ALC103-052345-
/O.CON.KHUN.SV.W.0099.000000T0000Z-120405T2345Z/
MORGAN AL-
631 PM CDT THU APR 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL MORGAN COUNTY...

AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR VALHERMOSO SPRINGS...OR ABOUT 12
MILES NORTHEAST OF HARTSELLE...MOVING EAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLORETTE
VALHERMOSO SPRINGS
SOMERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3443 8686 3456 8686 3455 8676 3459 8671
      3459 8669 3457 8667 3456 8668 3455 8666
      3454 8662 3441 8666
TIME...MOT...LOC 2331Z 277DEG 8KT 3451 8673

$$
971 
WWUS54 KHUN 052337
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
637 PM CDT THU APR 5 2012

ALC103-052347-
/O.EXP.KHUN.SV.W.0099.000000T0000Z-120405T2345Z/
MORGAN AL-
637 PM CDT THU APR 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORGAN COUNTY EXPIRES
AT 645 PM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3443 8686 3456 8686 3455 8676 3459 8671
      3459 8669 3457 8667 3456 8668 3455 8666
      3454 8662 3441 8666
TIME...MOT...LOC 2337Z 277DEG 8KT 3451 8671

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:33 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Apr 5, 3:33 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
333 PM CDT THU APR 5 2012

.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS THAT RECENTLY FORMED ACROSS
PARTS OF NORTH CENTRAL ALABAMA AND SOUTHERN MIDDLE TENNESSEE HAVE
MOVED FURTHER NORTH INTO MIDDLE TENNESSEE. OTHER ACTIVITY WAS TRYING
TO FORM OVER NW ALABAMA AND ESPECIALLY NORTHERN MISSISSIPPI. THE
LATTER WAS ASSOCIATED WITH THE COLD CORE UPPER LOW MOVING ACROSS THE
MID SOUTH. EARLIER...12Z ANALYSIS OF 500MB NOTED -20C TEMPS OVER
WESTERN MISSOURI/ARKANSAS ASSOCIATED WITH THAT LOW.

THIS ACTIVITY FORMED ON A FRONTAL BOUNDARY...THAT AS OF THIS WRITING
WAS NOTED APPROXIMATELY FROM NEAR NASHVILLE AND WINCHESTER...WEST OF
FORT PAYNE...AND NEAR BIRMINGHAM. ANOTHER MCS CONTINUED MOVING TO
THE SE FROM THE GULF COAST. A SIMILAR FEATURE YESTERDAY DELAYED
STORM DEVELOPMENT HERE. DRY SLOTTING WEST OF THIS BOUNDARY AND
FURTHER SURFACE DESTABILIZATION OVER THE TENNESSEE VALLEY MAKES FOR
A VERY CHALLENGING FORECAST OVER THE NEXT FEW HOURS.

THE APPROACHING UPPER LOW...WITH 700MB TEMPS -2 TO -4C WILL FURTHER
DESTABILIZE OUR LOCAL ATMOSPHERE...AND HELP BRING MORE BROAD SCALE
UPWARD MOTION/OMEGA. GIVEN STEEP ELEVATED LAPSE RATES...DESPITE
RATHER SLIM SURFACE MOISTURE AVAILABILITY...IT IS LIKELY THAT MORE
STORMS WILL FORM DURING THE LATE AFTERNOON AND EARLY EVENING. IN THIS
ENVIRONMENT...THE MAIN THREAT POSED BY THE SEVERE STORMS WILL BE
LARGE HAIL AND MARGINALLY SEVERE WIND GUSTS. THE STORM THREAT WILL
END FROM WEST TO EAST AS THE UPPER LOW EXITS THE AREA. COLDER AIR
MOVING BEHIND THE EXITING SYSTEM WILL PRODUCE SOMEWHAT COOLER
CONDITIONS THAT WE'VE EXPERIENCED AS OF LATE. LOWS TONIGHT AND FRIDAY
NIGHT/SATURDAY MORNING WILL FALL INTO THE LOW/MID 40S...WITH HIGHS
GOOD FRIDAY IN THE MID/UPPER 60S.

DESPITE THE COOLER SHOT...HIGH TEMPERATURES WILL MODERATE NICELY...
WARNING BACK INTO THE 70S FOR SATURDAY AND EASTER SUNDAY. THIS
WARMUP WILL SHORT LIVED...AS AN EVEN STRONGER COLD FRONT IS POISED
TO MOVE ACROSS THE AREA LATE MONDAY/EARLY TUESDAY. THIS WILL REDUCE
HIGH TEMPERATURES BACK INTO THE 60S. LOWS WILL FALL INTO THE UPPER
30S NE ALABAMA AND SOUTHERN MIDDLE TENNESSEE TO LOWER 40S NEAR THE
TENNESSEE RIVER AND SOUTH. THIS AGAIN IS SUGGESTIVE THAT PATCHY
FROSTING AND/OR A LIGHT FREEZE COULD OCCUR TUESDAY NIGHT/WEDNESDAY
MORNING. LAST NIGHTS GFS ENSEMBLE NUMBERS FOR HUNTSVILLE GO AS LOW
AS 39 TUESDAY NIGHT...WITH THE MODEL ITSELF SHOWING 40...AND THE
MORE RECENT 12Z RUN...41. TEMPERATURES AFTER THE MIDDLE OF THE WEEK
SHOULD GRADUALLY RECOVER INTO THE UPPER 60S...A TAD BELOW RUNNING
SEASONAL NORMS IN THE LOWER 70S.

RSB

&&

.AVIATION...
/ISSUED 1241 PM CDT THU APR 5 2012/
FOR 18Z TAFS...VFR CEILING HEIGHTS AOA 20K FT WILL PERSIST THROUGH
20Z BEFORE LOWER CEILINGS AROUND 4K FT OVERSPREAD THE AREA FROM W TO
E. UPPER LOW/WEAK COLD FRONT PUSHING INTO THE LOWER MS VALLEY WILL
ALSO RESULT IN CLUSTERS/BANDS OF SHRA/TSRA DEVELOPING ALONG/AHEAD OF
THE SFC BOUNDARY. IFR VIS/ADDITIONAL FUEL REQUIREMENTS MAY DEVELOP
IN/NEAR THE HEAVIER TSRA MAINLY THIS AFTERNOON. VFR CEILING HEIGHTS
WILL THEN GRADUALLY BEGIN TO CLIMB THIS EVENING/AFTER 00Z FRI...WITH
SHRA/TSRA DIMINISHING WITH THE PASSAGE OF THE COLD FRONT. SFC WINDS
WILL ALSO BE TURING TOWARD THE N AOA 10KT LATER TONIGHT.

09

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    48  67  46  75  51 /  30  10   0   0   0
SHOALS        48  67  45  74  50 /  30  10   0   0   0
VINEMONT      47  67  47  73  51 /  30  10   0   0   0
FAYETTEVILLE  47  66  44  72  50 /  40  10   0   0   0
ALBERTVILLE   47  67  47  72  51 /  60  10   0   0   0
FORT PAYNE    49  68  44  74  47 /  60  10   0   0   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 5, 1:38 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
138 PM CDT THU APR 5 2012

ALZ001>010-016-TNZ076-096-097-061000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
138 PM CDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AS AN UPPER LEVEL STORM SYSTEM CENTERED OVER NORTHERN MISSISSIPPI
SLIDES EAST...CLUSTERS OF THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS THE TENNESSEE VALLEY THIS AFTERNOON.

SOME OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND BRIEF
DAMAGING WIND GUSTS THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL IS
ALSO POSSIBLE IN THE STRONGEST STORMS. THE THUNDERSTORM THREAT IS
EXPECTED TO DIMINISH THIS EVENING AS A COLD FRONT MOVES THROUGH THE
AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED THIS AFTERNOON AND EVENING. REPORTS OF SEVERE WEATHER ARE
GREATLY APPRECIATED.

JLL

In the hours before

Special weather statement, Apr 5, 5:16 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
516 PM CDT THU APR 5 2012

ALZ004-052300-
LAWRENCE-
516 PM CDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE COUNTY UNTIL 600 PM
CDT...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WREN...OR NEAR MOULTON...MOVING EAST AT 15
MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SPEAKE.
  CADDO.
  WREN.
  MOULTON.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3435 8750 3454 8749 3458 8711 3442 8711
      3434 8711
TIME...MOT...LOC 2216Z 273DEG 13KT 3445 8731
Special weather statement, Apr 5, 5:31 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
531 PM CDT THU APR 5 2012

ALZ005-007-052300-
LIMESTONE-MORGAN-
531 PM CDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND MORGAN COUNTIES
UNTIL 600 PM CDT...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRINITY...OR NEAR DECATUR...MOVING EAST AT
15 MPH. HAIL UP TO THE SIZE OF NICKELS HAS BEEN REPORTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FLINT CITY.
  DECATUR.
  MOORESVILLE...BELLE MINA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3449 8711 3466 8711 3480 8696 3465 8678
      3460 8679 3444 8705
TIME...MOT...LOC 2231Z 253DEG 11KT 3457 8704
Local storm report, Apr 5, 5:40 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
540 PM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             TRINITY                 34.60N 87.09W
04/05/2012  E0.88 INCH       MORGAN             AL   EMERGENCY MNGR

            NICKEL AND DIME SIZED HAIL REPORTED ON OLD HIGHWAY 24 IN
            TRINITY.

0530 PM     HAIL             MOULTON                 34.48N 87.28W
04/05/2012  M0.75 INCH       LAWRENCE           AL   EMERGENCY MNGR

            DIME HAIL IN MOULTON.

0538 PM     HAIL             DECATUR                 34.57N 86.99W
04/05/2012  M0.75 INCH       MORGAN             AL   EMERGENCY MNGR

            DIME HAIL IN DECATUR.

&&

CA
Special weather statement, Apr 5, 5:46 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
546 PM CDT THU APR 5 2012

ALZ016-052330-
CULLMAN-
546 PM CDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 630 PM
CDT...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF WILBURN...OR 10 MILES NORTHEAST
OF JASPER...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WILBURN.
  BREMEN.
  ARKADELPHIA.
  COLONY...BLACK BOTTOM.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3388 8702 3389 8709 3392 8709 3398 8715
      3400 8715 3400 8712 3404 8711 3405 8675
      3397 8676 3395 8679 3394 8684 3391 8692
      3388 8692 3385 8696 3385 8699
TIME...MOT...LOC 2246Z 274DEG 15KT 3394 8713

SS
Local storm report, Apr 5, 5:48 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
548 PM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             TRINITY                 34.60N 87.09W
04/05/2012  E0.88 INCH       MORGAN             AL   EMERGENCY MNGR

            NICKEL AND DIME SIZED HAIL REPORTED ON OLD HIGHWAY 24 IN
            TRINITY.

0530 PM     HAIL             MOULTON                 34.48N 87.28W
04/05/2012  M0.75 INCH       LAWRENCE           AL   EMERGENCY MNGR

            DIME HAIL IN MOULTON.

0530 PM     HAIL             SW DECATUR              34.57N 86.99W
04/05/2012  M0.75 INCH       MORGAN             AL   PUBLIC

            PENNY HAIL ON CEDARWOOD DRIVE IN SW DECATUR.

0538 PM     HAIL             DECATUR                 34.57N 86.99W
04/05/2012  M0.75 INCH       MORGAN             AL   EMERGENCY MNGR

            DIME HAIL IN DECATUR.

&&

CA
Local storm report, Apr 5, 6:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
606 PM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     BLIZZARD         11 SSE REDSTONE ARSENAL 34.53N 86.59W
04/05/2012                   MORGAN             AL   TRAINED SPOTTER

            NICKEL SIZE HAIL 1 MILE EAST OF LACEYS SPRING.

&&

CA

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 4:47 PM CDTSpecial Weather StatementHUNFranklin58 min
Apr 5, 4:48 PM CDTSpecial Weather StatementHUNLauderdale42 min
Apr 5, 5:16 PM CDTSpecial Weather StatementHUNLawrence44 min
Apr 5, 5:31 PM CDTSpecial Weather StatementHUNMorgan29 min
Apr 5, 5:40 PM CDTSevere Thunderstorm WarningHUNLawrence35 min
Apr 5, 5:46 PM CDTSpecial Weather StatementHUNCullman44 min
Apr 5, 5:52 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan38 min
Apr 5, 6:18 PM CDTSpecial Weather StatementHUNMadison42 min
Apr 5, 6:31 PM CDTFlash Flood WarningHUNLawrence, Morgan3 hr
Apr 5, 6:34 PM CDTSpecial Weather StatementHUNMarshall41 min
Apr 5, 6:36 PM CDTSpecial Weather StatementHUNJackson39 min
Apr 5, 6:43 PM CDTFlash Flood WarningHUNLawrence3 hr
Apr 5, 6:45 PM CDTSpecial Weather StatementHUNMadison45 min
Apr 5, 6:54 PM CDTFlash Flood WarningHUNLimestone, Madison, Morgan3 hr
Apr 5, 6:55 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison27 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.